MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT281218
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2018, the patient presented with an abdominal aortic aneurysm that was intended to be treated with gore® excluder® endoprosthesis.It was stated that the aneurysm was not thrombosed and that the maximum diameter of the aneurysm was 75mm.After the trunk-ipsilateral leg component was positioned and deployed without issue, it was stated that the physician experienced difficulty when advancing the guidewire into the contralateral gate of the trunk-ipsilateral leg component.The device was reported to have been reconstrained and rotated in order to reorient the contralateral gate into a more optimal position.The physician elected to fully deploy the trunk-ipsilateral leg component and brought a snare catheter up and over the aortic bifurcation with the intention of pulling the guidewire into the gate (coded (b)(4)).It was stated that after the guidewire was snared, the trunk-ipsilateral leg component lost the proximal seal and was pulled into the aneurysm sac.The physician elected to explant the trunk-ipsilateral leg component and converted the patient to an open surgical repair of the vasculature.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Corrected e2 to yes.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7755593
Report Number3007284313-2018-00215
Device Sequence Number13843065
Product Code MIH
UDI-Device Identifier00733132622511
UDI-Public00733132622511
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue NumberRLT281218
Device Lot Number17729730
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date09/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR